MathSciNet Relay Station
MathSciNet bibliographic data
MR1172497 65J20 (35R30 49K20 49N60)
Ito, K.; Kunisch, K. On the choice of the regularization parameter in nonlinear inverse problems. SIAM J. Optim. 2 (1992), no. 3, 376–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement